Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Equivariant bordism and Smith theory


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 159 (1971), 417-426
MSC: Primary 57.47; Secondary 55.00
MathSciNet review: 0287575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between equivariant bordism and Smith homology theory on the category of pairs with involution is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47, 55.00

Retrieve articles in all journals with MSC: 57.47, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0287575-7
Keywords: Equivariant bordism, Smith theory
Article copyright: © Copyright 1971 American Mathematical Society